Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Construction of weak solutions of the Navier-Stokes equation in a noncylindrical domain


Authors: Hiroshi Fujita and Niko Sauer
Journal: Bull. Amer. Math. Soc. 75 (1969), 465-468
DOI: https://doi.org/10.1090/S0002-9904-1969-12224-X
MathSciNet review: 0239290
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr. 4 (1951), 213-231. MR 50423
  • 2. J. Serrin, Initial value problem for Navier-Stokes equations, nonlinear problems, Univ. of Wisconsin Press, Madison, 1963, pp. 69-98. MR 150444


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12224-X

American Mathematical Society